You might try taking a B complex vitamin every day to see if it helps your mood a little. I say this because birth control pills deplete many of the B vitamins. When I was on the pill a couple years ago (before the peri symptoms), I took a B complex every day and it really helped with the depression that the pill was giving me. Peri is hard enough, without having to deal with problems with meds.
Last edited by kittywitty; 11-13-2008 at 11:52 PM.
chantal, unfortunately this is all part and parcel of menopause - not much help to you though. i found it to be like raging pms and something which just had to be lived through. just remember to be kind to yourself, you're not superwoman and can't do everything perfectly, all the time, you can only do the best that you can at the time. i too used to find taking myself off to my bedroom for a little weep, or just a lie down or a read of my book, helped me to cope. remember that you're a good person doing your best.